MAUDE Adverse Event Report: TORAX MEDICAL, INC. 1.5T LINX, 17 BEADS; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. 1.5T LINX, 17 BEADS; ANTI-REFLUX IMPLANT
Catalog Number LXMC17
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Dysphagia/ Odynophagia (1815); Nausea (1970); Vomiting (2144); Hernia (2240); Weight Changes (2607)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date sent: 4/25/2024 b3: only event year known: 2023 lot number was received and dhr is pending review.When the review is completed, a supplemental medwatch will be sent with a summary of the evaluation.Additional information was requested, and the following was obtained: the lot #27908 when was the initial linx implanted? -(b)(6) 2023 when was the device explanted? -(b)(6) 2024 where dilations performed? -(b)(6).How many dilations did the patient go through? -1 what are the dates of the dilations? -(b)(6) 2024 did the patient have an autoimmune disease? -no is the patient currently taking steroids / immunization drugs? -no did the patient have any pre-existing dysphagia or other conditions (other than gerd)? -paraoesophageal hernia how severe was the dysphagia/odynophagia before intervention? -dysphagia with nausea and vomiting was there any hiatal or rural repair done at the same time as the implant? -yes paraoesophageal hernia repair were there any other contributing factors that led to the removal of the device other than the reported dysphagia? -persistent nausea and vomitting and unintentional weightless what was the reason for removal of the linx device? -persistent nausea and vomitting and unintentional weightloss was the device found in the correct position/geometry at the time of removal? -n/a device has not yet been removed this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a linx had to be explanted due to persistent nausea, vomiting and unintentional weight loss.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 5/9/2024 see attachment a manufacturing record evaluation was performed for the finished device 27908 number, and no non-conformances related to the malfunction were identified.Additional information was requested, and the following was obtained: explanted the patient yesterday without any complications.The patient's linx actually migrated up into the chest with a recurrent hiatal hernia.Patient was originally a small hiatal hernia, that underwent uneventful repair with mesh.Patient is doing well.Prior to linx placement, did the patient have an egd, ph, and manometry studies done? if yes, could you please share the results? yes.It is attached to this email.The product code for lot number 27908 is lxmc17.

Brand Name
1.5T LINX, 17 BEADS
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4545 creek road
cincinnati OH
Manufacturer Contact
kate karberg
4545 creek rd.
cincinnati, OH 45242
3035526892
MDR Report Key19180706
Report Number3008766073-2024-00073
Device Sequence Number15261821
Product Code LEI
UDI-Device Identifier00855106005370
UDI-Public00855106005370
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLXMC17
Device Lot Number27908
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer05/02/2024
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight100 KG